Pacific Journal of Mathematics

External visibility.

Edwin Buchman and F. A. Valentine

Article information

Source
Pacific J. Math., Volume 64, Number 2 (1976), 333-340.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102867090

Mathematical Reviews number (MathSciNet)
MR0438231

Zentralblatt MATH identifier
0346.52008

Subjects
Primary: 52A25

Citation

Buchman, Edwin; Valentine, F. A. External visibility. Pacific J. Math. 64 (1976), no. 2, 333--340. https://projecteuclid.org/euclid.pjm/1102867090


Export citation

References

  • [1] F. A. Valentine, Visible shorelines, Amer. Math. Monthly, 77 (1970), 146-152.